# SDR COMA0760064

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 11,492 hours, 10,212 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5690 - LEFT ENGINE IDG CAUTION MESSAGE ILLUMINATED ON TAKEOFF ROLL AT 40 KTS.  TAKEOFF ABORTED AND RETURNED TO GATE.  TRANSFERRED TO DMI LIST (24-11-01-1).
